Translator Disclaimer
December 2009 Arithmetic progressions of squares, cubes and $n$-th powers
Lajos Hajdu, Szabolcs Tengely
Funct. Approx. Comment. Math. 41(2): 129-138 (December 2009). DOI: 10.7169/facm/1261157805

Abstract

In this paper we continue the investigations about unlike powers in arithmetic progression. We provide sharp upper bounds for the length of primitive non-constant arithmetic progressions consisting of squares/cubes and $n$-th powers.

Citation

Download Citation

Lajos Hajdu. Szabolcs Tengely. "Arithmetic progressions of squares, cubes and $n$-th powers." Funct. Approx. Comment. Math. 41 (2) 129 - 138, December 2009. https://doi.org/10.7169/facm/1261157805

Information

Published: December 2009
First available in Project Euclid: 18 December 2009

zbMATH: 1230.11040
MathSciNet: MR2590329
Digital Object Identifier: 10.7169/facm/1261157805

Subjects:
Primary: 11D61
Secondary: 11Y50

Rights: Copyright © 2009 Adam Mickiewicz University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.41 • No. 2 • December 2009
Back to Top